# SDR QXEA200500466

- Difficulty date: February 26, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD CARGO DOOR VENT FLAP HAS TWO GOUGES ON INSIDE FACE.  REPAIRED IAW CRJ700 SRM 52-35-06-101-001-A01 AND SRM 51-12-00-001-001-A01.
